# SDR AALA201907249012

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 50,665 hours, 32,479 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE, LAVATORY SMOKE ALERT DISPLAYED ON ECAM. FLIGHT ATTENDANTS CHECKED BOTH AFT LAVATORIES AND DID NOT SEE OR SMELL SMOKE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-18-00.
